“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7621
School of Mathematics
  Title:   Attached primes of the top local cohomology modules with respect to an ideal
  Author(s):  S. Yassemi (Joint with M. T. Dibaei)
  Status:   Published
  Journal: Arch. Math. (Basel)
  Vol.:  84
  Year:  2005
  Pages:   292-297
  Supported by:  IPM
  Abstract:
Let (R, \frak m) be a Noetherian local ring and let \frak a be an ideal of R. Let M be an R-module of dimension n. In this paper, we study the attached primes of the top local cohomology module Hn\frak a(M).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right